MAUDE Adverse Event Report: ARTHREX, INC. FIBERSTITCH IMPLANT, CURVED; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERSTITCH IMPLANT, CURVED; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERSTITCH IMPLANT, CURVED
Health Effect - Clinical Code No Information (3190)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a curved fiberstitch implant, ar-4570, was being used during a knee arthroscopy procedure.When the second implant was deployed behind the capsule, the implant stayed on the needle and the needle came out of the fiberstitch handle.The fiberstitch handle was removed per technique.The patient wasn't harmed and the needle was removed from the patient without causing any damage.Additional information provided 01/07/2020: the first implant was not removed and remained in the capsule.The case was completed with a device from another manufacturer.

Brand Name
FIBERSTITCH IMPLANT, CURVED
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9631367
Report Number1220246-2020-01603
Device Sequence Number11556125
Product Code MBI
UDI-Device Identifier10818674021798
UDI-Public10818674021798
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K190125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberFIBERSTITCH IMPLANT, CURVED
Device Catalogue NumberAR-4570
Device Lot Number19N06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;